Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mike93

5 weeks of tretenoin

Recommended Posts

I have just started my fifth week of using tretenoin cream and just wondering if my results are normal as of late:

1-2 weeks of use- Excessive drying of skin

3rd week- Drying has stopped but improvement not visible yet

4rth week- More pimples starting to appear

I'm starting to wonder if more pimples appearing at the 4rth week is a good or bad sign

Any help will be appreciated

Share this post


Link to post
Share on other sites

that is normal dude. If you want to see good improvement, you gotta stick with the retin-a and use it for atleast 3 months to see good improvement. Retin-a tends to make you look more red/dry so I recommend using a good moisturizer and please remember to wear sunscreen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×